# SDR DXTA200501060

- Difficulty date: November 4, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- Aircraft time: 2,979 hours, 2,290 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 55275043
- Part serial: 2583
- Condition: Failed
- Location: Mlg
- Part time: 2,979 hours, 2,290 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND OR LOCK WHEN GEAR SELECTED DOWN.  RED UNSAFE LIGHT ON AND NOTICABLE VIBRATION.  RECYCLED AND ALL 3 GEAR POSITION LIGHTS CAME ON.  LANDED WITHOUT INCIDENT.  REMOVED AND INSTALLED A NEW NOSE GEAR UPLOCK ACTUATOR.  OPS AND LEAK CHECKS GOOD AT THIS TIME.  ALL WORK DONE IAW CESSNA 560XL MM CHAPTER 32-30-05.
